# SDR TSAA0627047

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737-200
- Aircraft serial: 23168
- Aircraft time: 39,736 hours, 32,901 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Part number: 654456114
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NON ETOPS FLT 208 LIH-HNL.  DURING CLIMB OUT OF LIH, CREW NOTED HYDRAULIC QUANTITY DROP TO ZERO.  CREW COMPLETED CHECKLIST PROCEDURES AND LANDED HNL WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED TO MAINTENANCE.  MAINTENANCE FOUND A PACKING ON THE NR 4 SPOILER ACTUATOR DAMAGED.  MAINTENANCE REPLACED THE DAMAGED PACKING AND REPLACED BOTH NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND CASE DRAIN FILTERS AS A PRECAUTION.  THE SYSTEM WAS LEAK AND OPERATIONALLY CHECKED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
